# SDR CALA2024022000482

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 125,035 hours, 19,464 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1895
- Condition: Intermittent
- Location: Autopilot
- Part time: 715,875 hours, 702,704 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MCP ALT SELECTOR WILL NOT SET ALTITUDES.  REMOVED AND REPLACED MODE CONTROL PANEL PER AMM 22-11-02-402-008, PERFORMED TEST 30 AS PER AMM 22-00-02 TEST PASS. AC REMAINS FULLY CAT CAPABLE.
